# SDR GTIA20120524418

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 21,295 hours, 10,158 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR ASSIST ACCUMULATOR AT 1600 PSI REQUIRES SERVICE.  SERVICED R1 SERVICE DOOR ACCUMULATOR IAW AMM 52-10-00-614-001-A.  OK FOR SERVICE.
